# SDR COEA201904105805

- Difficulty date: February 22, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 37,203 hours, 40,297 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371100204
- Condition: Cracked
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 193437 NR 200074 HEAVY CHECK COE/MAJOR REPAIR: STRINGER 1L CRACKED AROUND DRAIN HOLE AT FRAME 17. CORRECTIVE ACTION: STRINGER SPLICE REPAIR PER SRM 530000-300-824-A01.
